RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dokuchaev, Nikolai G

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 1

Number of views:
This page:304
Abstract pages:2576
Full texts:899
References:130

http://www.mathnet.ru/eng/person34504
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203938

Publications in Math-Net.Ru
2014
1. S. A. Gusev, N. G. Dokuchaev, “On differentiation of functionals containing the first exit of a diffusion process from a domain”, Teor. Veroyatnost. i Primenen., 59:1 (2014),  159–168  mathnet  mathscinet  elib; Theory Probab. Appl., 59:1 (2015), 136–144  isi  scopus
2003
2. N. G. Dokuchaev, “Parabolic Itô equations with nonsmooth nonlinearity and duality approach”, Teor. Veroyatnost. i Primenen., 48:1 (2003),  22–42  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:1 (2004), 45–62  isi
1998
3. N. G. Dokuchaev, “Local sojourn time of diffusion and degenerating processeson a mobile surface”, Teor. Veroyatnost. i Primenen., 43:2 (1998),  226–247  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:2 (1999), 171–188  isi
1997
4. N. G. Dokuchaev, “Cordes conditions and some alternative conditions for parabolic equations and Itô equations with discontinuous diffusions”, Differ. Uravn., 33:4 (1997),  522–531  mathnet  mathscinet; Differ. Equ., 33:4 (1997), 526–535
5. N. G. Dokuchaev, “Equations for probability distributions of local time on surface for diffusion processes and control problems”, Zap. Nauchn. Sem. POMI, 244 (1997),  96–118  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 99:2 (1997), 1075–1088
1996
6. N. G. Dokuchaev, “Control of Cordes-type diffusion with incomplete observation and in a game-theoretic problem”, Differ. Uravn., 32:8 (1996),  1051–1062  mathnet  mathscinet; Differ. Equ., 32:8 (1996), 1055–1066
7. N. G. Dokuchaev, “Optimal stopping of a random process in a problem with additional restrictions”, Teor. Veroyatnost. i Primenen., 41:4 (1996),  884–892  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:4 (1997), 761–768  isi
1995
8. N. G. Dokuchaev, “Parabolic equations without a Cauchy boundary condition and problems of the control of diffusion processes. II”, Differ. Uravn., 31:8 (1995),  1409–1418  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1362–1372
1994
9. N. G. Dokuchaev, “Parabolic equations without a Cauchy boundary condition and problems of the control of diffusion processes. I”, Differ. Uravn., 30:10 (1994),  1738–1749  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 1606–1617
10. N. G. Dokuchaev, “Existence of optimal controls and necessary conditions for optimality for partially observable diffusion processes”, Differ. Uravn., 30:9 (1994),  1498–1507  mathnet  mathscinet; Differ. Equ., 30:9 (1994), 1386–1394
11. N. G. Dokuchaev, “Distributions of Itô processes: estimates for the density and for conditional expectations of integral functionals”, Teor. Veroyatnost. i Primenen., 39:4 (1994),  825–833  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:4 (1994), 662–670  isi
1992
12. N. G. Dokuchaev, “Integral estimates for solutions of ordinary differential equations in the case of a break on the boundary of the domain”, Differ. Uravn., 28:11 (1992),  1890–1900  mathnet  mathscinet; Differ. Equ., 28:11 (1992), 1540–1549
1991
13. N. G. Dokuchaev, “Integral estimates for ordinary differential equations and their application to nonsmooth problems of optimal control”, Differ. Uravn., 27:10 (1991),  1679–1691  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1181–1191
14. N. G. Dokuchaev, “Solvability of equations that are analogues of Bellman equations in a problem of the control of diffusion processes with integral constraints and with incomplete feedback”, Differ. Uravn., 27:3 (1991),  403–414  mathnet  mathscinet; Differ. Equ., 27:3 (1991), 279–288
15. N. G. Dokuchaev, “Boundary value problems for functionals of Itô processes”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  464–481  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 459–476  isi
1990
16. N. G. Dokuchaev, “Solution of boundary value problems on a graph by the operational method”, Differ. Uravn., 26:11 (1990),  2006–2008  mathnet  mathscinet  zmath
1988
17. N. G. Dokuchaev, “Transversality conditions for the stochastic maximum principle”, Differ. Uravn., 24:7 (1988),  1266–1269  mathnet  mathscinet  zmath
1986
18. N. G. Dokuchaev, “On the first exit times for homogeneous diffusion processes”, Teor. Veroyatnost. i Primenen., 31:3 (1986),  565–566  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:3 (1987), 497–498  isi
1984
19. N. G. Dokuchaev, V. A. Yakubovich, “Optimal programmed control of a stochastic plant with constraints on the state for every time instant”, Avtomat. i Telemekh., 1984, 7,  49–57  mathnet  mathscinet  zmath; Autom. Remote Control, 45:7 (1984), 859–866

Presentations in Math-Net.Ru
1. Оценивание опционов и некоторые стохастические уравнения первого порядка
N. G. Dokuchaev
Seminar on Probability Theory and Mathematical Statistics
December 7, 2018 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021